Aktuelle Neurologie 2005; 32(9): 537-540
DOI: 10.1055/s-2005-866928
Aktueller Fall
© Georg Thieme Verlag KG Stuttgart · New York

Reversibler GGT-Anstieg bei einer Levetiracetam-Kombinationstherapie

Reversible Increase of GGT Induced by Levetiracetam as an Add-On DrugW.  Fröscher1 , J.  Raape1 , J.  Rösche1
  • 1Abteilung Neurologie und Epileptologie/Epilepsiezentrum Bodensee DIE WEISSENAU (Abt. Psychiatrie I der Universität Ulm)
Further Information

Publication History

Publication Date:
05 September 2005 (online)

Zusammenfassung

Sehr seltene Nebenwirkungen kommen oft erst nach der Zulassung eines neuen Medikaments zur Beobachtung. So wurde über Leberfunktionsstörungen durch Levetiracetam bisher nur sporadisch berichtet. In dem hier berichteten Fall eines 73-jährigen Mannes mit Epilepsie wurde die Levetiracetam-Behandlung von einem ungewöhnlichen Anstieg der GGT begleitet, der nach Absetzen von Levetiracetam voll reversibel war.

Abstract

Exceptionally rare adverse events with the use of new drugs often are registered not earlier than in the post-marketing phase. E.g. hepatic dysfunction in patients on Levetiracetam has been observed only sporadically up to now. We present the case of a 73-year old male patient with epilepsy who had a marked increase of Gamma-Glutamyltransferase (GGT) when levetiracetam was added. After withdrawal of levetiracetam the GGT returned to normal.

Literatur

Prof. Dr. Walter Fröscher

Abteilung Neurologie und Epileptologie · DIE WEISSENAU

Weingartshofer Straße 2

88214 Ravensburg

Email: [email protected]